Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

I'm so Miserable

2

Comments

  • sorry referring to medrol. 
    keep walking. the sciatica you mention is a kind of tugging pulling sensation from the back all the extending to the feet yes?
  • No it is excruciating pain in my but that runs down my leg to about knee 
  • advertisement
  • Hey Linda--Jericho may have been directing the steroids comment towards the use of prednisone (steroid) as a possible option for you.  My doc gave me a short (6 day) taper, so he probably didn't think that was going to have much of a negative effect on my fusion overall.
    Kimmy72, Spine-health Moderator
    Firm believer in PMA!
  • Hi Linda,  gabapentin isn't considered a steroid. Prednisone is an example of a steroid - they did two rounds of that from after surgery to help leg pain/inflammation, but it didn't help really.  I hope your sciatica goes away!  Mine went away and then recently came back....I am trying to get in to see my surgeon but having a hard time getting a call back.
  • I called doctor last night and he called in a medrol dose pack for the inflammation and i started last night and already i amngetting relief.  i feel like a new person and see the light at the end of the tunnel.
  • advertisement
  • Now THERE is some great news!!  Glad to hear it!!
    Kimmy72, Spine-health Moderator
    Firm believer in PMA!
  • Thanks Kimmy. It is so nice not to be woken in the middle of the night in tears
  • dilaurodilauro ConnecticutPosts: 13,522
    edited 02/22/2016 - 8:48 AM
    gabapentin(neurontin) is not a steroid.   it is the class of nerve  medication,  for the treatment of neuropathic pain.
    two weeks post surgery is a very short time after surgery.  recovery takes time.

    read recovery the most important phase
    Ron DiLauro Veritas-Health Forums Manager
    I am not a medical professional. I comment on personal experiences 
advertisement
Sign In or Register to comment.